... I'm on the second week and I started bleeding again, what does this mean?
If this is only your second month, it just means your body is adjusting to the hormones. It is quite common to have irregular bleeding and breakthrough spotting when you fist begin taking birth control pills. Kaismama is correct as well. If you miss a pill or two, you can have break through bleeding and antibiotics can reduce the effectiveness of birth control pills and you will get breakthrough bleeding. If neither of those are the case then dont worry. Just keep taking them as they come in the pack DO NOT ALTER YOUR PILL SCHEDULE IN ANY WAY! Keep taking them as they come in the pack no matter what your body is doing and soon you will cycle regularly and shouldnt have much problems with breakthrough bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Birth Control - DepoShot- I Got My 3rd shot on Oct. and this month I started bleeding. Is it normal?
Posted 17 Nov 2013 • 1 answer
Posted 12 Jun 2016 • 0 answers
Posted 18 Sep 2017 • 0 answers
Posted 21 Nov 2017 • 0 answers
Posted 18 days ago • 1 answer